# SDR USAASB98106

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 37,845 hours
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1717 - UPON CLIMB-OUT FROM PHL, THE NR 1 ENGINE EXPERIENCED LOW POWER AND ABNORMAL ENGINE PARAMETERS.  EGT, N2, AND FUEL FLOW WERE ABNORMALLY HIGH.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY.  OPERATIONAL AND LEAK CHECK GOOD.  (X)
